Fundamental solutions for meromorphic linear difference equations in the complex plane, and related problems

C. Praagman

Research output: Contribution to journalArticleAcademicpeer-review

23 Citations (Scopus)

Abstract

No abstract.
Original languageEnglish
Pages (from-to)101-109
JournalJournal für die reine und angewandte Mathematik (Crelle's Journal)
Volume369
DOIs
Publication statusPublished - 1986

Fingerprint

Dive into the research topics of 'Fundamental solutions for meromorphic linear difference equations in the complex plane, and related problems'. Together they form a unique fingerprint.

Cite this